Title: | A note on simultaneous Diophantine approximation in positive characteristic |
Authors: | Fuchs, Michael 應用數學系 Department of Applied Mathematics |
Keywords: | formal Laurent series;simultaneous Diophantine approximation;0-1 law;strong law of large numbers |
Issue Date: | 2011 |
URI: | http://hdl.handle.net/11536/25957 http://dx.doi.org/10.4064/aa147-2-5 |
ISSN: | 0065-1036 |
DOI: | 10.4064/aa147-2-5 |
Journal: | ACTA ARITHMETICA |
Volume: | 147 |
Issue: | 2 |
Begin Page: | 161 |
End Page: | 171 |
Appears in Collections: | Articles |